MathSciNet Relay Station
MathSciNet bibliographic data
MR2305931 35Q53 (35B10 35B40)
Escher, Joachim; Liu, Yue; Yin, Zhaoyang Shock waves and blow-up phenomena for the periodic Degasperis-Procesi equation. Indiana Univ. Math. J. 56 (2007), no. 1, 87–117.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement